It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


It very well could be from dehydration, since i had lost some weight after i quit due to a lost appetite and general malaise. I probably wasn't drinking enough fluids. I just remember a friend from way back that was on meth that he would say that when he was using, he could take a bath and this residue would come off his skin. I'm not for sure how accurate that is though. lol.

I am doing fine with the ultram detox, its hard of course. I am leveled off from all the physical wd stuff, probably have been for a couple weeks now. Life seems very real now. I have a straight head again. Just trying to get over the depressive episodes that hit me now and then (more so then not though) Thanks for asking.





All times are GMT -7. The time now is 02:10 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!